Exact asymptotics of minimax Bahadur risk in Lipschitz regression

A. P. Korostelev, V. G. Spokoiny

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The estimation problem for a Lipschitz regression at a point is studied. The exact limiting performance of the Bahadur risk is found in the minimax sense, the asymptotics being presented in the explicit form in terms of the Chernoff function.

Original languageEnglish
Pages (from-to)13-24
Number of pages12
JournalStatistics
Volume28
Issue number1
DOIs
Publication statusPublished - 1996
Externally publishedYes

Keywords

  • Bahadur efficiency
  • Chernoff function
  • Nonparametric regression

Fingerprint

Dive into the research topics of 'Exact asymptotics of minimax Bahadur risk in Lipschitz regression'. Together they form a unique fingerprint.

Cite this